American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 25494, 5 pages

DOI:10.4236/ajcm.2012.24036

 

Nonconforming H1-Galerkin Mixed Finite Element Method for Pseudo-Hyperbolic Equations

 

Yadong Zhang, Yuqi Niu, Dongwei Shi

 

School of Mathematics and Statistics, Xuchang University, Xuchang, China
School of Mathematics and Statistics, Xuchang University, Xuchang, China
Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, China

 

Copyright © 2012 Yadong Zhang, Yuqi Niu, Dongwei Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Zhang, Y. Niu and D. Shi, "Nonconforming H1-Galerkin Mixed Finite Element Method for Pseudo-Hyperbolic Equations," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 269-273. doi: 10.4236/ajcm.2012.24036.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.